# SDR CAL950466

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: WL202EED4
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 3,735 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 1646 - DFW - THE NR 1 ENGINE OVERHEATED ACCOMPANIED BY ILLUMINATION OF RED LIGHT WHILE AT CRUISE.  THE THROTTLE WAS REDUCED TO IDLE AND THE ENGINE SHUTDOWN MOMENTS LATER.  THE AIRCRAFT WAS RETURNED TO DFW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE BOROSCOPED THE NR 1 ENGINE AND INSPECTED THE EGT HARNESS WITH NO EVIDENCE OF HEAT OR OTHER DEFECTS FOUND.  THE FUEL FILTER AND CHIP DETECTORS WERE FOUND CLEAN.  THE NR 1 ENGINE EGT INDICATOR WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  BOTH ENGINES WERE RUN AT IDLE, PART, AND TAKEOFF POWER WITH EGT'S INDICATING WITHIN 15 DEGREES OF EACH OTHER.  (M)
